a single dose of 120 ml was prescribed to "flush high levels of potassium" from the kidneys; advised to discontinue lisinopril and magnesium supplements; labwork to be done next day
8 Sep 2010
This medication is used to treat a high level of potassium in your blood. Too much potassium in your blood can sometimes cause heart rhythm problems. Kayexalate (Sodium polystyrene) sulfonate works by helping your body get rid of extra potassium. It could increase bowel movement.
However, please talk to your doc/pharmacist for more information, take care & be well!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 19 Mar 2010
I was on atenolol for several years and was borderlinehypertensive. My new internist changed me to 5
... mg lisinopril. It seemed that within a couple of days my bp jumped, so the dr increased the dosage to 10 mg. Within a couple of days my bp ...
1 answer • 26 Apr 2010
had an urylanisis for a dot physical and had blood in urine
1 answer • 13 Nov 2010
This condition makes me have diahrea 24/7. thus I have about 15 bowel movements a day. What I want to really know is, does this condition and problem ...
1 answer • 4 Apr 2012
I took Alli for 1 month and never had a single drop of oil or any change in my bowel movements. And I gained 4 pounds. Do I stick with it or is it ...
1 answer • 24 Jul 2012